# SDR FDEA201902050448

- Difficulty date: February 5, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LBL 75.25 NEAR STA 1265, SEAT TRACK WORN. REPLACED DAMAGED SEAT TRACK FROM STA 1265 TO 1285 REF SRM 53-70-00 FIG 1 VOL 1 & SRM 51-31-01 VOL 2 & SR10053-002 DWG AT LBL 75.25.
